# SDR MALA030225

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Engine: Lyc LF5071F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labyrinth Seal
- Part number: 230304015
- Part serial: P07892
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CHANGE OVER FROM APU AIR TO ENGINE AIR GOT HEAVY SMOKE IN FLT DECK, WHEN NR 1 PACK WAS SELECTED ON.  SELECTED NR 1 PACK OFF, SMOKE DISSIPATED.  RAN QRH, RETURNED FOR LANDING.  ACFT TO BE FERRIED, FOR NR 1 ENGINE REPAIR/REPLACEMENT.  MX INSPECTED PACK ASSY, FOUND OK.  FOUND NR 1 ENGINE OIL LEVEL 2 QTS LOW.  SERVICED OIL, RAN FOR 1/2 GR AT CRUISE POWER.  CONSUMPTION AT 1/16 QT PER HOUR.  SUSPECT NR 2 LAB SEAL LEAK.  ACFT SAFE FOR NR 4 ENGINE FERRY FLIGHT.  A/C TO BE FLOWN WITH NR 1 PACK OFF (CURRENTLY REMAINS DEFERRED) NR 1 ENGINE BLEED OFF UNLESS REQUIRED FOR AIRFRAME ANTI-ICE.  REPLACED NR 1 ENGINE P/N 2-003-040-15, S/N OFF P07892, S/N ON P07723.  REF WORK PKG DATED 4/3/03 FOR DETAILS.
